MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYGEL RESTERILIZABLE GEL SIZER; SIZER, MAMMARY, BREAST IMPLANT VOLUME

MENTOR TEXAS MENTOR MEMORYGEL RESTERILIZABLE GEL SIZER; SIZER, MAMMARY, BREAST IMPLANT VOLUME
Model Number RSZ3001S
Medical Device Problem Code Material Discolored (1170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: na.(b)(4).
 
Event or Problem Description
It was reported that a (b)(6) year-old caucasian female who underwent an unknown breast surgery used a mentor memorygel resterilizable gel sizer 300cc mgel sizer experienced discoloration of the device before the procedure.The physician stated that the sizer was in contact with the patient but the patient wasn't in the operating room to provide any more information.The physician indicated that the gel sizer starting to turn a different color.First it was like a tan light golden color once it was opened from the packaging then after sterilizing it's a different color and he just wants to know if he can use it again and if the color is normal.No further information was provided regarding this case.Should more information become available, this case will be re-assessed and notes will be updated.
 
Additional Manufacturer Narrative
On (b)(6) 2020, mentor became aware of submitting unreportable event to fda unintentionally in previous initial report.Please see the details in h.11.Manufacturer¿s reference number: (b)(4) this product: ( mentor memorygel resterilizable gel sizer 300cc mge) is not classified as a medical device, therefore not subject to fda mdr reporting regulations.

Brand Name
MENTOR MEMORYGEL RESTERILIZABLE GEL SIZER
Common Device Name
SIZER, MAMMARY, BREAST IMPLANT VOLUME
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key10936254
Report Number1645337-2020-15342
Device Sequence Number3317386
Product Code MRD
UDI-Device Identifier00081317007524
UDI-Public00081317007524
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/05/2021
Device Model NumberRSZ3001S
Device Catalogue NumberRSZ3001S
Device Lot Number7373787
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/11/2020
Supplement Date Received by Manufacturer12/02/2020
Initial Report FDA Received Date12/02/2020
Supplement Report FDA Received Date12/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR